PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 63 | 4 | 313-323
Tytuł artykułu

A theorem on irrationality of infinite series and applications

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
63
Numer
4
Strony
313-323
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-12-09
poprawiono
1992-09-20
Twórcy
autor
  • Mathématique, Bât. 425, Université de Paris-Sud, 91405 Orsay Cedex, France
Bibliografia
  • [AnJ1] R. André-Jeannin, Irrationalité de la somme des inverses de certaines suites récurrentes, C. R. Acad. Sci. Paris Sér. I 308 (1989), 539-541.
  • [AnJ2] R. André-Jeannin, A note on the irrationality of certain Lucas infinite series, Fibonacci Quart., to appear.
  • [Bad] C. Badea, The irrationality of certain infinite series, Glasgow Math. J. 29 (1987), 221-228.
  • [BuP] P. Bundschuh und A. Pethö, Zur Transzendenz gewisser Reihen, Monatsh. Math. 104 (1987), 199-223.
  • [Cuc] R. Cuculière, Problem E 2922, Amer. Math. Monthly 89 (1982), 63; solution, Amer. Math. Monthly 91 (1984), 435.
  • [DaS] J. L. Davison and J. O. Shallit, Continued fractions for some alternating series, Monatsh. Math. 111 (1991), 119-126.
  • [Erd] P. Erdős, Some problems and results on the irrationality of the sum of infinite series, J. Math. Sci. 10 (1975), 1-7.
  • [ErG] P. Erdős and R. L. Graham, Old and New Problems and Results in Combinatorial Number Theory, Monograph. Enseign. Math. 28, Genève 1980.
  • [ErS] P. Erdős and E. G. Straus, On the irrationality of certain Ahmes series, J. Indian Math. Soc. 27 (1963), 129-133.
  • [Gal] J. Galambos, The Representation of Real Numbers by Infinite Series, Lecture Notes in Math. 502, Springer, 1976.
  • [Han] D. Hanson, On the product of the primes, Canad. Math. Bull. 15 (1975), 33-37.
  • [Kui] L. Kuipers, An irrational sum, Southeast Asian Bull. Math. 1 (1977), 20-21.
  • [Lao] V. Laohakosol, A counterexample to Schmidt's conjecture, Southeast Asian Bull. Math. 4 (1980), 48-49.
  • [Mah] K. Mahler, On the transcendency of the solutions of a special class of functional equations, Bull. Austral. Math. Soc. 13 (1975), 389-410.
  • [Mig1] M. Mignotte, Quelques problèmes d'effectivité en théorie des nombres, Thèse de doctorat, Univ. Paris XIII, 1974.
  • [Mig2] M. Mignotte, An application of W. Schmidt's theorem . Transcendental numbers and golden number, Fibonacci Quart. 15 (1977), 15-16.
  • [Opp1] A. Oppenheim, The irrationality or rationality of certain infinite series, in: Studies in Pure Math. (presented to Richard Rado), Academic Press, London 1971, 195-201.
  • [Opp2] A. Oppenheim, The representation of real numbers by infinite series of rationals, Acta Arith. 21 (1972), 391-398.
  • [Sán1] J. Sándor, Some classes of irrational numbers, Studia Univ. Babeş-Bolyai Math. 29 (1984), 3-12.
  • [Sán2] J. Sándor, On the irrationality of some alternating series, Studia Univ. Babeş-Bolyai Math. 33 (1988), 8-12.
  • [Sch] A. Schinzel, Wac/law Sierpiński's papers on the theory of numbers, Acta Arith. 21 (1972), 7-13.
  • [Sie1] W. Sierpiński, O kilku algorytmach dla rozwijania liczb rzeczywistych na szeregi (Sur quelques algorithmes pour développer les nombres réels en séries), C. R. Soc. Sci. Lettres Varsovie Cl. III 4 (1911), 56-77; French transl. in: Oeuvres choisies, tome 1, PWN, Warszawa 1974, 236-254.
  • [Sie2] W. Sierpiński, Sur un algorithme pour développer les nombres réels en séries rapidement convergentes, Bull. Internat. Acad. Sci. Lettres Cracovie Sér. A 1911, 113-117.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav63i4p313bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.